# SDR AT0100213

- Difficulty date: June 30, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 3498
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS OUT ON ROWS 23, 25, AND 28.  REPLACED BATTERY PACK IAW DC9 MM 33.
